Pronađeno: 41-41 / 41 radova

Autori: Nashine Hemant Kumar

>> Filter: Samo Article i Review

>> Sve godine

Naslov Coupled common fixed point theorems for w*-compatible mappings in ordered cone metric spaces (Article)
Autori Nashine Hemant Kumar Kadelburg Zoran L Radenovic Stojan N  
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 218 br. 9, str. 5422-5432
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX